# SDR P5CA9700679

- Difficulty date: May 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Chafing
- Location: Nr 3 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 PYLON PNEUMATIC T-DUCT CHAFING AGAINST THE MAIN FUEL SUPPLY LINE JUST FORWARD OF WING FRONT SPAR.  THE SAME T-DUCT WAS ALSO CHAFING AGAINST THE ELECTRICAL WIRING LOOM COVER.  REPLACED FUEL LINE AND ADJUSTED THE ELECTRICAL WIRING LOOM COVER.  REPOSITIONED THE MAIN PNEUMATIC DUCTING, INCLUDING THE T-DUCT, TO OBTAIN ENOUGH CLEARANCE BETWEEN THE DUCT AND THE FUEL SUPPLY LINE.  REFERENCE MAINTENANCE MANUAL 54-10-01.  PYLON MODIFICATION COMPLETED JANUARY 96, AT 53048 HOURS AND 18684 CYCLES.
